# SDR SWAA2020072198126

- Difficulty date: June 30, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT SPOILER 12 UPPER SURFACE LOCATED AT 3 INCHES FROM L/E AND 10 INCHES FROM IB EDGE AT RT WING / REPAIRED SPOILER 12 UPPER SURFACE LOCATED AT INCHES FROM L/E AND 10 INCHES FROM IB EDGE AT RT WING AS PER B737-700 SRM 51-70-10- 2R-3 REPAIR 3. TOOL USED: CALIPER PN:700-113- 10; SN: 0016645 DUE DATE:13 FEB 21; HOT BONDER PN: HCS9200B; SN:16122983 DUE DATE NOV 27 2020; HOT BONDER PN:HCS9200B; SN:14081912; DUE DATE: 22 APR 21.
